# SDR AALA20170123013

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 10,171 hours, 3,601 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKE OFF ROLL THE PSEU WARNING LIGHT ILLUMINATED. TAKE OFF WAS ABORTED. FLIGHT CREW REST PSEU. SUBSEQUENT TAKE OFF WAS UNEVENTFUL. MAINTENANCE ACCOMPLISHED BITE CHECK AND FAULT REVIEW OF PSEU WITH CODE 27-62001 RETURNED. ACCOMPLISHED SPEEDBRAKE TAKE OFF WARNING SWITCH TEST IAW FIM 27-62-00 AND AMM 31-51-03. SYSTEM CHECKS NORMAL.
